# SDR CALA2025061805677

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N102090
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E FLOOR BEAM RBL 2 AND STA 480 TO 500 SUPPORT BRACKET WITH CRACK IN THE HOLE OF BOLTS ESFR COMPLETED. REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND FABRICATE D. INSTALLED IAW SRM 51-40-02-0G-0 TRAVELER# T25/181 9543 REF DWG. 284N1020 LP#: 5223664.
